Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On solution of partial differential equations by the Hahn-Banach theorem


Authors: P. R. Garabedian and Max Shiffman
Journal: Trans. Amer. Math. Soc. 76 (1954), 288-299
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0060698-3
MathSciNet review: 0060698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] R. Caccioppoli, Sui teoremi d'esistenza di Riemann, Annali della Scuola Normale Superiore di Pisa. Scienze Fisiche e Matematiche, Ser. II, vol. 7 (1938) pp. 177-187. MR 1556804
  • [3] P. R. Garabedian, The classes $ {L_p}$ and conformal mapping, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 392-415. MR 0039072 (12:492a)
  • [4] P. R. Garabedian and M. Schiffer, On existence theorems of potential theory and conformal mapping, Ann. of Math. vol. 52 (1950) pp. 164-187. MR 0036316 (12:89g)
  • [5] P. D. Lax, On the existence of Green's function, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 526-531. MR 0051380 (14:470d)
  • [6] C. Miranda, Sul principio di Dirichlet per le funzioni armoniche, Atti della Accademia Nazionale dei Lincei. Rendiconti, Classe di Scienze Fisiche, Matematiche e Naturali vol. 3 (1947) pp. 55-59. MR 0022638 (9:238f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0060698-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society